Servizio momentaneamente sospeso per manutenzione.

Rubrica

Personale Strutture

Qualifica

Professori Ordinari

Indirizzo

VIA TRIESTE, 63 - TORRE ARCHIMEDE - PADOVA

Telefono

0498271496

Avvisi

Orari di ricevimento

  • Il Mercoledi' dalle 11:00 alle 12:00
    presso studio

Pubblicazioni

Pubblicazioni selezionate

Soravia, Pierpaolo Existence of absolute minimizers for noncoercive Hamiltonians and viscosity solutions of the Aronsson equation. Math. Control Relat. Fields (2012), no. 4, 399-427.

De Zan, Cecilia; Soravia, Pierpaolo Cauchy problems for noncoercive Hamilton-Jacobi-Isaacs equations with discontinuous coefficients. Interfaces Free Bound. 12 (2010), no. 3, 347-368.

Soravia, Pierpaolo Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients. Commun. Pure Appl. Anal. 5 (2006), no. 1, 213-240.

Soravia, Pierpaolo Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian. Indiana Univ. Math. J. 51 (2002), no. 2, 451-477.

M. Bardi, M. Falcone, P. Soravia Numerical methods for pursuit-evasion games,
in Stochastic and differential games: theory and numerical methods. M. Bardi,
T. Parthasarathy e T.E.S. Raghavan eds., Advances in Dynamic Games vol.
4 pp. 105-175, Birkhauser, Boston, 1999.

M. G. Crandall, M. Kocan, P. Soravia, A. Swiech On the equivalence of vari-
ous weak notions of solutions of elliptic PDEs with measurable ingredients. in
"Progress in Elliptic and Parabolic P.D.E.'s" (A. Alvino et al. eds.), Pitman
Research Notes in Math., n. 50, 1996.

Soravia, Pierpaolo H1 control of nonlinear systems: differential games and
viscosity solutions. SIAM J. Control Optim. 34 (1996), no. 3, 1071{1097.
P. Soravia, P. E. Souganidis Phase field theory for a FitzHugh-Nagumo type
system. Siam J. Math. Anal. 27 (1996) no. 5, pp. 1341-1359.

Soravia, Pierpaolo Generalized motion of a front propagating along its normal
direction: a differential games approach. Nonlinear Anal. 22 (1994), no. 10,
1247{1262.

P. Soravia Discontinuous viscosity solutions to Dirichlet problems for Hamilton-
Jacobi equations with convex hamiltonians. Commun. Partial Diff. Equations,
18 (1993), pp. 1493-1514.

Bardi, Martino; Soravia, Pierpaolo Hamilton-Jacobi equations with singular
boundary conditions on a free boundary and applications to differential games.
Trans. Amer. Math. Soc. 325 (1991), no. 1, 205{229.

Area di ricerca

I miei interessi di ricerca riguardano le equazioni differenziali non-
lineari, in particolare la teoria delle soluzioni di viscosita` e le sue applicazioni.
I miei temi di ricerca più recenti ed i miei progetti correnti includono la teo-
ria generale delle soluzioni di viscosita` per equazioni alle derivate parziali di
tipo Hamilton-Jacobi del primo e secondo ordine, in particolare a coefficienti
discontinui e legate a proprieta` di metriche sub-Riemanniane; il metodo delle
programmazione dinamica in controllo ottimo e giochi differenziali; problemi
di minimizzatione in L-infinito di funzionali ed equazione di Aronsson.